MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA210 ABUTMENT 8.5MM FOR FLANGE FIXTURE; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA210 ABUTMENT 8.5MM FOR FLANGE FIXTURE; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92133
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Host-Tissue Reaction (1297); Hearing Impairment (1881)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on october 11, 2017, (b)(4).
 
Event or Problem Description
Per the clinic, the patient experienced a recurrent wound with blistering, swelling and ulceration at the implant site for a duration of 3 years.The first occurrence began in 2014, and the patient reportedly underwent revision surgery in (b)(6) 2014, in order to excise excess skin at the abutment and clean the wound.Due to the ongoing healing issues, the patient was placed under general anaesthesia on (b)(6) 2017, in order to excise additional skin overgrowth at the abutment site.The abutment was removed; however, the implanted fixture remains insitu.

Brand Name
BA210 ABUTMENT 8.5MM FOR FLANGE FIXTURE
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key6939402
Report Number6000034-2017-01779
Device Sequence Number13594777
Product Code LXB
UDI-Device Identifier09321502018968
UDI-Public(01)09321502018968
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number92133
Device Catalogue Number92133
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2017
Initial Report FDA Received Date10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;